# SDR 9716166309

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK FLOOR PATH EMERGENCY LIGHTS ON THE RIGHT SIDE OF THE DOOR INOPERATIVE.  RECONNECTED LIGHTS.  OPERATIONAL CHECK GOOD.
